# SDR DL73K972292

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: 4566M37B042N
- Condition: Unsafe
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE INDICATOR BEYOND LIMITS.  REPLACED COCKPIT PBE.
